Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent
Casolo, Carlo
Subgroups of finite index in generalized $T$-groups. Rendiconti del Seminario Matematico della Università di Padova, 80 (1988), p. 265-277
Texte intégral djvu | pdf | Analyses MR 988125 | Zbl 0692.20029 | 1 citation dans Numdam

URL stable: http://www.numdam.org/item?id=RSMUP_1988__80__265_0

Bibliographie

[1] C. Casolo, Groups with finite conjugacy classes of subnormal subgroups, to appear in this journal.
Numdam |  MR 1020190 |  Zbl 0692.20028
[2] H. Heineken - J. Lennox, Subgroups of finite index in T-groups, Boll. Un. Mat. It., (6) 4-B (1985), pp. 829-841.  MR 831294 |  Zbl 0598.20027
[3] J.C. Lennox - S.E. Stonehewer, Subnormal Subgroups of Groups, Oxford Mathematical Monographs, Clarendon Press (1987).  MR 902587 |  Zbl 0606.20001
[4] I.D. Macdonald, Some explicit bounds in groups with finite derived groups, Proc. London Math. Soc., (3) 11 (1961), pp. 23-56.  MR 124433 |  Zbl 0218.20034
[5] D.J.S. Robinson, A Course in the Theory of Groups, Springer, New York-Heidelberg -Berlin (1982).  MR 648604 |  Zbl 0483.20001
[6] J. Wiegold, Groups with boundedly finite classes of conjugate elements, Proc. Roy. Soc. London, Ser. A, 238 (1957), pp. 389-401.  MR 83488 |  Zbl 0077.03002
Copyright Cellule MathDoc 2014 | Crédit | Plan du site